# SDR HEEA0010857

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 72121000
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER TO AUX. FUEL SYSTEM. SWITCH FAILED.
